# SDR ASAA0741580

- Difficulty date: April 18, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 31,167 hours, 17,011 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 321893
- Condition: Corroded
- Location: Overheat Loop
- Stage of operation: TO
- How discovered: C
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FAULT LIGHT ILLUMINATED DURING OVERHEAT FIRE TEST.  ENGINE NR 1 OVERHEAT LIGHT FAILED TO ILLUMINATE DURING TEST.  A-LOOP FAILED.  CHANGED ALL A I TERMINAL LUGS ON FAN AND FIREWALL OVERHEAT LOOPS.
